logo AFST
Regularity of conformal metrics with large first eigenvalue
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 5, pp. 1079-1094.

On démontre un résultat sur la régularité de métriques conformes de volumes unitaires avec une borne supérieure sur la norme L p de la courbure scalaire pour p>n/2, et une borne inférieure sur la première valeur propre de Δ par une constante B>Λ 1 (S n ,[g st. ]).

We establish a regularity result for conformal metrics with unit volume, L p scalar curvature bounds for p>n/2 and first eigenvalue of Δ bounded from below by a constant B>Λ 1 (S n ,[g st. ]).

Publié le : 2016-11-13
DOI : https://doi.org/10.5802/afst.1523
@article{AFST_2016_6_25_5_1079_0,
     author = {Henrik Matthiesen},
     title = {Regularity of conformal metrics with large first eigenvalue},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {5},
     year = {2016},
     pages = {1079-1094},
     doi = {10.5802/afst.1523},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2016_6_25_5_1079_0/}
}
Henrik Matthiesen. Regularity of conformal metrics with large first eigenvalue. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 5, pp. 1079-1094. doi : 10.5802/afst.1523. https://afst.centre-mersenne.org/item/AFST_2016_6_25_5_1079_0/

[1] Brooks (R.), Perry (P.), Yang (P.).— Isospectral sets of conformally equivalent metrics. Duke Math. J. 58, no.1, p. 131-150 (1989).

[2] Chang (S.-Y. A.), Gursky (M.), Wolff (T).— Lack of compactness in conformal metrics with L d/2 curvature. J. Geom. Anal. 4, no.2, p. 143-153 (1994).

[3] Chang (S.-Y. A.), Yang (P. C.-P.).— Compactness of isospectral conformal metrics on S 3 . Comment. Math. Helv. 64, no.3, p. 363-374 (1989).

[4] Chang (S.-Y. A.), Yang (P. C.-P.).— Isospectral conformal metrics on 3-manifolds. J. Amer. Math. Soc. 3, no.1, p. 117-145 (1990).

[5] Colbois (B.), El Soufi (A.).— Extremal eigenvalues of the Laplacian in a conformal class of metrics: the ‘conformal spectrum’. Ann. Global Anal. Geom. 24, no.4 p. 337-349 (2003).

[6] EL Soufi (A.), Ilias (S.).— Immersions minimales, première valeur propre du laplacien et volume conforme. Math. Ann. 275, no.2, p. 257-267 (1986).

[7] Gursky (M.).— Compactness of conformal metrics with integral bounds on curvature. Duke Math. J. 72, no.2, p. 339-367 (1993).

[8] Hersch (J.).— Quatre propriétés isopérimétriques de membranes sphériques homogènes. C. R. Acad. Sci. Paris Sér. A-B 270, A1645-A1648 (1993).

[9] Kokarev (G.).— Variational aspects of Laplace eigenvalues on Riemannian surfaces. Adv. Math. 258, p. 191-239 (2014).

[10] Korevaar (N.).— Upper bounds for eigenvalues of conformal metrics. J. Differ. Geom. 37, no.1, p. 73-93 (1993).

[11] Li (P.), Yau (S. T.).— A new conformal invariant and its applications to the Willmore conjecture and the first eigenvalue of compact surfaces. Invent. Math 69, no.2, p. 269-291 (1982).

[12] Morrey Jr. (C. B.).— Multiple integrals in the calculus of variations. Die Grundlehren der mathematischen Wissenschaften Band 130, ix+506 pp. (1966).

[13] Nadirashvili (N.).— Berger’s isoperimetric problem and minimal immersions of surfaces. Geom. Funct. Anal. 6, no.5, p. 877-897 (1996).

[14] Petrides (R.).— On a rigidity result for the first conformal eigenvalue of the Laplacian. J. Spectr. Theory 5, no.1 p. 227-234 (2015).

[15] Petrides (R.).— Existence and regularity of maximal metrics for the first Laplace eigenvalue on surfaces. Geom. Funct. Anal. 4, no.4 p. 1336-1376 (2014).

[16] Trudinger (N. S.).— Remarks concerning the conformal deformation of Riemannian structures on compact manifolds. Ann. Scuola Norm. Sup. Pisa (3) 22, p. 265-274 (1968).